MathSciNet Relay Station
MathSciNet bibliographic data
MR2048511 11E12 (11E20)
Chan, Wai Kiu; Earnest, A. G. Discriminant bounds for spinor regular ternary quadratic lattices. J. London Math. Soc. (2) 69 (2004), no. 3, 545–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement